# SDR IPXA2022060482801

- Difficulty date: May 21, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,658 hours, 22,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148T31212
- Condition: Cracked
- Location: Crack On Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK ON FUESLAGE SKIN (P/N:148T3121-2) ON STA 1725.5,NEAR S-7R.REPAIR I.A.W UPS EO B767-5330-83872-A AND BOEING SR 4-5502355762
